Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 26, NWS Milwaukee, WI

June 18, 20074 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 18, 2007, 4:47 PM CDT for 4 counties in Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2007, 4:47 PM CDT (21:47 UTC)
Expired
Jun 18, 2007, 5:28 PM CDT
In force
41 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1126 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 182147
SVRMKX
WIC079-089-131-133-182245-
/O.NEW.KMKX.SV.W.0026.070618T2147Z-070618T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 PM CDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN
  NORTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN
  NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 545 PM CDT

* AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MENOMONEE FALLS...AND
  MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THIENSVILLE AND MEQUON BY 500 PM CDT...
  CEDARBURG BY 505 PM CDT...
  GRAFTON BY 510 PM CDT...
  SAUKVILLE AND NEWBURG BY 515 PM CDT...
  PORT WASHINGTON BY 520 PM CDT...
  FREDONIA BY 525 PM CDT...

LAT...LON 4309 8821 4306 8786 4355 8778 4354 8803

$$

CRAVEN
4 follow-up statements
000 
WWUS53 KMKX 182154
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 PM CDT MON JUN 18 2007

WIC079-089-131-133-182245-
/O.CON.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/
WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE-
454 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN MILWAUKEE...NORTHEASTERN WAUKESHA...OZAUKEE AND
SOUTHEASTERN WASHINGTON COUNTIES...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR MENOMONEE FALLS...
MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  THIENSVILLE AND MEQUON BY 500 PM CDT...
  CEDARBURG BY 505 PM CDT...
  GRAFTON BY 510 PM CDT...
  SAUKVILLE BY 515 PM CDT...
  PORT WASHINGTON BY 520 PM CDT...
  BELGIUM BY 530 PM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4309 8821 4306 8786 4355 8778 4354 8803

$$
000 
WWUS53 KMKX 182206
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 PM CDT MON JUN 18 2007

WIC079-133-182215-
/O.CAN.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/
WAUKESHA-MILWAUKEE-
505 PM CDT MON JUN 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR MILWAUKEE AND WAUKESHA
COUNTIES IS CANCELLED...

THE STRONGEST THUNDERSTORMS HAVE MOVED NORTH OF MILWAUKEE AND 
WAUKESHA COUNTIES. 

LAT...LON 4321 8810 4320 8790 4355 8778 4354 8803

$$

WIC089-131-182245-
/O.CON.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/
WASHINGTON-OZAUKEE-
505 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR OZAUKEE AND SOUTHEASTERN WASHINGTON COUNTIES...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR THIENSVILLE...
MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRAFTON BY 510 PM CDT...
  SAUKVILLE BY 515 PM CDT...
  PORT WASHINGTON AND 9 MILES SOUTHEAST OF WAUBEKA BY 520 PM CDT...
  7 MILES SOUTHEAST OF FREDONIA BY 525 PM CDT...
  BELGIUM BY 530 PM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4321 8810 4320 8790 4355 8778 4354 8803

$$

FOWLE
000 
WWUS53 KMKX 182214
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
513 PM CDT MON JUN 18 2007

WIC131-182223-
/O.CAN.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/
WASHINGTON-
513 PM CDT MON JUN 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...

THE STRONGEST THUNDERSTORMS HAVE MOVED EAST OF WASHINGTON COUNTY.

LAT...LON 4323 8804 4320 8790 4355 8778 4354 8803

$$

WIC089-182245-
/O.CON.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/
OZAUKEE-
513 PM CDT MON JUN 18 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR OZAUKEE COUNTY...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GRAFTON...MOVING
NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTHEAST OF FREDONIA BY 520 PM CDT...
  BELGIUM BY 530 PM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4323 8804 4320 8790 4355 8778 4354 8803

$$
FOWLE
000 
WWUS53 KMKX 182228
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT MON JUN 18 2007

WIC089-182234-
/O.CAN.KMKX.SV.W.0026.000000T0000Z-070618T2245Z/
OZAUKEE-
524 PM CDT MON JUN 18 2007

...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE COUNTY IS CANCELLED...

SCATTERED THUNDERSTORMS NEAR PORT WASHINGTON WILL CONTINUE TO MOVE 
EAST OUT OVER LAKE MICHIGAN BY 530 PM. THUS THE SEVERE THUNDERSTORM 
WARNING FOR OZAUKEE COUNTY HAS BEEN CANCELLED.

LAT...LON 4323 8804 4320 8790 4355 8778 4354 8803

$$

FOWLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:47 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 18, 2:47 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 PM CDT MON JUN 18 2007

FORECAST FOCUS ON ONGOING CONVECTION AND HEAVY RAIN POTENTIAL FOR
TONIGHT.

LATEST WATER VAPOR IMAGERY INDICATED DEEP UPPER LOW OVER SOUTHERN
MANITOBA CANADA...WITH ELONGATED VORTICITY MAXIMUM EXTENDING FROM
THE LOW THROUGH WESTERN MINNESOTA INTO EASTERN NEBRASKA. RIGHT
REAR QUADRANT OF JET STREAK COMBINING WITH BEST DIFFERENTIAL
VORTICITY ADVECTION TO PRODUCE LINEAR CONVECTION ALONG SURFACE
COLD FRONT FROM NORTHWEST WISCONSIN TO CENTRAL IOWA. OTHER
CONVECTION ALSO INITIATING IN WEAKLY CAPPED ENVIRONMENT OVER
ILLINOIS INTO SOUTHERN WISCONSIN...AHEAD OF WEAK VORTICITY
MAXIMUM.

.TONIGHT...

SHORT TERM MODELS BRING COLD FRONT ACROSS FORECAST AREA
TONIGHT...EXITING THE FAR EAST BY 12Z TUESDAY. LOCAL HIGH
RESOLUTION WRF/NAM AND WRF/GFS DATA DEPICTING LINEAR CONVECTION
ALONG COLD FRONT TO MOVE INTO THE WESTERN FORECAST AREA BY 01Z
TUESDAY. THE 3KM WRF/ARW MODEL DELAYS THE CONVECTION WITH THE
FRONT UNTIL AFTER 03Z TUESDAY. THESE MODELS DO SHOW ADDITIONAL
CONVECTION DEVELOPING OVER AND MOVING THROUGH THE FORECAST AREA
THIS AFTERNOON AND EVENING BEFORE THE MAIN FRONTAL CONVECTION.

ENVIRONMENT SEEMS BEST SUITED FOR HEAVY RAINFALL ACROSS THE AREA.
MEAN LAYER CAPES OF 800 TO 1000 J/KG EXPECTED...MAINLY IN A TALL
SKINNY FASHION. MODEST 0-6KM DEEP LAYER SHEAR OF 20 TO 25
KNOTS FAVORS MULTICELL STRUCTURES. PRECIPITABLE WATER VALUES OF
1.75 TO 2.00 INCHES ILLUSTRATE A VERY MOIST AIRMASS. MESO BETA
ELEMENTS PER BUFKIT FORECAST SOUNDINGS INDICATE SLOW PROPAGATION
OF MULTICELLS LIKELY...AND POTENTIAL FOR BACKBUILDING CELLS.
THESE CELLS WOULD HAVE TRAINING POTENTIAL...GIVEN STORM MOTIONS
PARALLEL TO FRONT...AND CURRENT RADAR TRENDS ACROSS NORTHERN
ILLINOIS. GIVEN THE FACT THAT MOST OF THE AREA HAS BEEN RELATIVELY
DRY LATELY...MAJORITY OF RAINFALL WOULD BE WELCOME. FLASH FLOOD
GUIDANCE VALUES FOR ONE HOUR IN 2.50 TO 3.00 INCH RANGE...SO NOT
EXPECTING WIDESPREAD FLOODING. RUNOFF IN URBAN AREAS WOULD BE THE
MOST VULNERABLE TO FLOODING. SO...WILL JUST MENTION HEAVY RAINFALL
IN ZONES FOR TONIGHT.

.SHORT TERM...TUESDAY THROUGH THURSDAY NIGHT...

COLD AIR ADVECTION BEHIND THE COLD FRONT WILL BRING A COOLER AND
LESS HUMID AIRMASS INTO SOUTHERN WISCONSIN FOR TUESDAY AND
WEDNESDAY. HIGH PRESSURE MOVING ACROSS THE DAKOTAS INTO CENTRAL
ILLINOIS THROUGH MIDDAY WEDNESDAY SHOULD KEEP THE AREA DRY.
VORTICITY MAXIMUM PUSHING THROUGH THE NORTHERN HALF OF THE STATE
MAY BRUSH THE FORECAST AREA WEDNESDAY AFTERNOON AND NIGHT. 12Z
NAM/WRF INDICATING POSSIBLE MCS DEVELOPMENT OVER WESTERN WISCONSIN
THURSDAY AFTERNOON...MOVING SOUTHEAST ACROSS THE FORECAST AREA BY
THURSDAY NIGHT. GFS KEEPS THIS ACTIVITY FURTHER SOUTHWEST OF
WISCONSIN. WILL GO WITH SLIGHT CHANCE POPS FOR NOW ACROSS THE
FORECAST AREA.

.LONG TERM...FRIDAY THROUGH MONDAY...

OVERALL UPPER LEVEL RIDGE GRADUALLY BUILDS ACROSS THE NORTHERN
PLAINS LATE THIS WEEK INTO THE UPCOMING WEEKEND. MEDIUM RANGE
ENSEMBLE FORECASTS SEEM TO SUPPORT THIS EVOLUTION...AS DOES HPC
BLENDED FIELDS. HOWEVER...DIFFERENCES EXIST IN EVOLUTION OF
SMALLER SCALE FEATURES BETWEEN INDIVIDUAL MODELS. MAIN ISSUE IS
THE ECMWF MODEL SHOWING A SHORTWAVE TROUGH MOVING SOUTHEAST
THROUGH THE REGION FRIDAY AND FRIDAY NIGHT. GFS AND MREF DO NOT
SHOW THIS FEATURE NEARLY AS WELL. GIVEN THE UNCERTAINTIES
INVOLVED...WILL GO WITH SLIGHT CHANCE POPS FOR NOW.

DEPENDING ON HOW SURFACE AND UPPER AIR FEATURES ALIGN ACROSS THE
REGION...COULD SEE SOME MCS DEVELOPMENT TO AFFECT SOUTHERN
WISCONSIN AT TIMES LATER IN THIS PERIOD. HOWEVER...GIVEN THE USUAL
CONVECTIVE FEEDBACK IN THE MODELS AND THE GENERAL RIDGING
ALOFT...WILL LEAVE LATTER PORTION OF THIS PERIOD DRY.

&&

.AVIATION...MAIN FOCUS IS ON THE CONVECTION THRU THE NIGHT. WHILE
SCT CONVECTION ONGOING IN THE MOIST AND UNSTBL AMS...KEYING ON
THE ONGOING LINE OF FRONTAL FORCING STORMS BETWEEN 1 AND 7Z.
EXPECTING MAINLY MVFR CIGS WITH STORMS...HOWEVER SOME IFR CIGS
PSBL GIVEN DEEP MOISTURE AND POTENTIAL FOR SOME HEAVIER DOWNPOURS
DURG THE EVENING HOURS. COLUMN PROGGD TO DRY OUT PRETTY QUICK
LATER TNGT AND WITH THE ONSET OF MIXING...WEST WINDS WILL PICK UP
TO 15-25 KNOTS DURG THE MRNG.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

WOOD/COLLAR
Hazardous weather outlook, Jun 18, 4:01 AM CDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 AM CDT MON JUN 18 2007

WIZ046-047-051-052-056>060-062>072-190900-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
401 AM CDT MON JUN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING AHEAD OF A
COLD FRONT THAT WILL PUSH ACROSS SOUTH CENTRAL WISCONSIN EARLY
THIS EVENING....AND EXIT THE SOUTHEAST LATE TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...OVER
MOST OF SOUTHERN WISCONSIN. DAMAGING WINDS AND LARGE HAIL WILL BE
THE PRIMARY THREAT. SOME STORMS WILL LIKELY PRODUCE HEAVY RAINS.

AN AIR QUALITY ADVISORY IS IN EFFECT UNTIL NOON FOR PERSONS IN
WAUKESHA...MILWAUKEE...RACINE AND KENOSHA COUNTIES.

AN AIR QUALITY WATCH IS IN EFFECT FOR PERSONS IN SOUTH CENTRAL AND
SOUTHEAST WISCONSIN...UNTIL MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

LMZ643>646-665-190900-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
401 AM CDT MON JUN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING AHEAD OF A
COLD FRONT THAT WILL PUSH ACROSS SOUTH CENTRAL WISCONSIN EARLY
THIS EVENING....AND EXIT THE LAKE MICHIGAN WATERS LATE TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...OVER MOST OF SOUTHERN WISCONSIN. DAMAGING WINDS AND
LARGE HAIL WILL BE THE PRIMARY THREAT. SOME STORMS WILL LIKELY
PRODUCE HEAVY RAINS.

A SMALL CRAFT ADVISORY IS IN EFFECT LATE THIS MORNING THROUGH
TONIGHT DUE TO BRISK SOUTH WINDS AHEAD OF THE FRONT AND
INCREASING WAVES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY AFTERNOON FOR GUSTY
WEST WINDS.

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 18, 4:10 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     SALEM                   42.55N 88.11W
06/18/2007                   KENOSHA            WI   LAW ENFORCEMENT

            TREES DOWN

&&

RSCHAAR
Local storm report, Jun 18, 4:23 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     4 NW STURTEVANT         42.74N 87.95W
06/18/2007  E0 MPH           RACINE             WI   TRAINED SPOTTER

            ESTIMATED 70 MPH GUST BY TRAINED SPOTTER. TREES AND POWER
            POLES DOWN.

0415 PM     TSTM WND DMG     4 NW STURTEVANT         42.74N 87.95W
06/18/2007                   RACINE             WI   TRAINED SPOTTER

            TREES AND POWER POLES DOWN.

&&

KRIZZO
Local storm report, Jun 18, 4:23 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     4 NW STURTEVANT         42.74N 87.95W
06/18/2007  E70 MPH          RACINE             WI   TRAINED SPOTTER

            ESTIMATED 70 MPH GUST BY TRAINED SPOTTER. TREES AND POWER
            POLES DOWN.

0415 PM     TSTM WND DMG     4 NW STURTEVANT         42.74N 87.95W
06/18/2007                   RACINE             WI   TRAINED SPOTTER

            TREES AND POWER POLES DOWN.

...CORRECTION TO WIND GUST...
&&

KRIZZO
Local storm report, Jun 18, 4:38 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 W STURTEVANT          42.70N 87.94W
06/18/2007                   RACINE             WI   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS SEMI TRACTOR TRAILER BLOWN OVER
            AT INTERSTATE 94 AND HIGHWAY 11

&&

KRIZZO
Local storm report, Jun 18, 4:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
443 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND GST     1 SW BROOKFIELD         43.05N 88.13W
06/18/2007  E0 MPH           WAUKESHA           WI   AMATEUR RADIO

            ESTIMATED 55 TO 60 MPH GUST

&&

KRIZZO
Local storm report, Jun 18, 4:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION TO WIND GUST
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND GST     1 SW BROOKFIELD         43.05N 88.13W
06/18/2007  E58 MPH           WAUKESHA           WI  AMATEUR RADIO

            ESTIMATED 55 TO 60 MPH GUST

&&
...CORRECTION TO WIND GUST...

KRR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:53 PM CDTSpecial Marine WarningMKX67 min
Jun 18, 4:03 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine27 min
Jun 18, 4:16 PM CDTSevere Thunderstorm WarningMKXMilwaukee29 min
Jun 18, 4:49 PM CDTSpecial Marine WarningMKX49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.